# SDR CA961125005

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 2720 · Rudder Control System
- Part: Control
- Condition: Locked
- Location: Rudder
- Component: Dhav
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AT V1 SPEED #1 ALTERNATOR FELL OFF LINE, AFTER ROTATION, SELECTED GEAR UP, DURING RETRACTION, RUDDER CONTROL LOCKED UP, (BOTH RUDDER AND PEDALS).  AT 100 FEET, AIRSPEED 120 TO 130 KNOTS, EMERGENCY DECLARED AND GEAR SELECTED DOWN. DURING EXTENSION RUDDER CONTROL WAS RESTORED. ALL OTHER INDICATIONS NORMAL. WEATHER REPORTED AS LOW TEMP WITH RAIN DRIZZLE. OPERATOR PROVIDED TROUBLESHOOTING INFO BY MANUFACTURER. COMPLETE RUDDER SYSTEM FROM FRONT TO BACK OF AIRCRAFT WAS INSPECTED WITH NOTHING FOUND. MOISTURE MAY HAVE CAUSED FREEZING PROBLEMS. TO LOCK RUDDER SYSTEM AS REPORTED, RUDDER QUADRANT(S) AND/OR RUDDER PEDALS NEED TO BE JAMMED. EVEN WITH HYDRAULIC PROBLEM, RUDDER PEDALS WOULD STILL BE MOVEABLE.
